# SDR CHQ00060

- Difficulty date: December 9, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: CHQA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145522
- Aircraft time: 63 hours, 50 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: Damaged
- Location: Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND FAIL WITH AURAL WARNING.  REPAIRED FLAP LEVER ASSEMBLY.
